Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

July 3, 2013Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 3, 2013, 4:12 PM EDT for Telfair County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2013, 4:12 PM EDT (20:12 UTC)
Expired
Jul 3, 2013, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
682 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WWUS82 KFFC 032012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED JUL 3 2013

GAZ109-110-032045-
412 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TELFAIR AND
DODGE COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHINA HILL...MOVING NORTH AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR AND DODGE COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CHINA HILL...TEMPERANCE...
RHINE...MILAN AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
      3189 8320 3193 8322 3195 8325 3212 8323
      3208 8297 3179 8305
TIME...MOT...LOC 2013Z 190DEG 18KT 3184 8315

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:00 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 3, 3:00 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT WED JUL 3 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
HEAVY RAIN PATTERN SETTING UP ACROSS THE CWFA THIS AFTERNOON.
REGIONAL RADAR LOOP SHOWS MOST OF THE STEADIER ACTIVITY HAS
DEVELOPED ALONG AND WEST OF THE INTERSTATE 85 CORRIDOR.
HOWEVER...HIGH RESOLUTION MODELS DO SHOW THE ACTIVITY ACROSS EASTERN
GA SPREADING WESTWARD AND ENHANCING RAINFALL RATES FOR CENTRAL AND
WESTERN PORTIONS OF THE CWFA FOR THE REMAINDER OF THE AFTERNOON INTO
THE EVENING.

WATER VAPOR LOOP SHOWS DEEP TROPICAL MOISTURE BEING FUNNELED
NORTHWARD FROM THE CARIBBEAN AND FROM THE EAST PACIFIC. 12Z SOUNDING
HAD PWATS JUST UNDER TWO INCHES...BUT DO EXPECT THEM TO RISE TO
ABOVE 2 INCHES THIS EVENING/OVERNIGHT. THE RAINFALL AXIS ISNT
EXPECTED TO MOVE MUCH THROUGH TOMORROW...AND SEVERAL WAVES ARE WILL
MOVE NORTH ALONG THE AXIS...ENHANCING THUNDERSTORM ACTIVITY. WITH
THE HIGH MOISTURE CONTENT AND TRAINING STORMS...FLASH FLOODING WILL
BE LIKELY. IN ADDITION...WITH PROLONGED HEAVY RAINS...RISES ON THE
RIVERS WILL BE LIKELY. COVERAGE WILL BE LESS IN THE EASTERN PORTIONS
OF THE CWFA...BUT RECENT HEAVY RAINS HAS LED TO NEARLY SATURATED
SOILS. NO CHANGES IN THE FLOOD WATCH ARE ANTICIPATED. ON
AVERAGE...TWO TO FOUR INCHES OF RAINFALL IS EXPECTED ACROSS THE
AREA. SOME LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE AND COULD
APPROACH 5 INCHES.

NLISTEMAA

&&

.LONG TERM...

PREVOIUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
VERY LARGE AND STRONG UPPER LEVEL TROUGH IN PLACE JUST WEST OF THE
MISSISSIPPI RIVER VALLEY WILL CONTINUE TO CONTROL THE WEATHER
PATTERN THROUGH MOST OF THE EXTENDED. THIS RETROGRADING UPPER
TROUGH IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS STATES BY
THU NIGHT AS A STRENGTHENING UPPER HIGH MOVES ONSHORE THE MID
ATLANTIC COAST. THIS PATTERN WILL KEEP GA IN VERY MOIST SOUTHERLY
FLOW THROUGH THE WEEKEND. THE FORECAST MODELS ARE SHOWING A PLUME
OF RICH MONSOONAL LIKE MOISTURE MOVING ONSHORE THE GA/SC/NC COAST
IN THE SHORT TERM THEN SPREADING WEST ACROSS THE REST OF THE
REGION THROUGH THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL PUT
GA RIGHT UNDER THIS PLUME THU THROUGH SAT. THE MODELS ARE SHOWING
PW VALUES INCREASING TO NEAR 2 INCHES BY 00Z THU AND STAYING THERE
THROUGH 00Z TUE OF NEXT WEEK. THE WPC 3 TO 5 DAY QPF TOTALS ARE STILL
SHOWING 2 TO 4 INCH TOTALS ACROSS THE STATE WITH ISOLATED HIGHER
AMOUNTS. BOTH THE GFS AND ECMWF SHOW THE AXIS OF THIS PLUME
SHIFTING WEST OF THE STATE BY SUNDAY MORNING...BUT GA STILL STAYS
IN MOIST FLOW. BOTH THE GFS AND ECMWF HAVE BEEN ADVERTISING THIS
WEATHER PATTERN FOR ABOUT 5 DAY NOW SO CONFIDENCE IN THIS
OCCURRING IS VERY HIGH.

01

HYDROLOGY...

...POTENTIALLY DANGEROUS SITUATION DEVELOPING...

SINCE 8 AM EDT THIS MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2
INCHES HAVE FALLEN ACROSS NORTHERN AND WESTERN GEORGIA. EXTREMELY
HIGH RAINFALL AMOUNTS OF 3.5-6.5 INCHES HAVE FALLEN IN PORTIONS OF
EXTREME WESTERN GEORGIA AND PORTIONS OF THE WESTERN AND NORTHERN
METRO ATLANTA AREAS. LATEST MODEL CONSENSUS SUGGESTS THAT AN
ADDITIONAL 3-4 INCHES OF RAINFALL IS POSSIBLE IN NORTHERN AND
WESTERN GEORGIA...AND 1-3 INCHES IS POSSIBLE ACROSS EASTERN AND
PORTIONS OF CENTRAL GEORGIA. IN LOCATIONS WHERE STORMS TRAIN OVER
THE SAME AREA...LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. THESE
RAINFALL AMOUNTS WILL CONTINUE TO CAUSE RIVERS AND CREEKS TO
RISE...AND WIDESPREAD MINOR FLOODING CAN BE EXPECTED. THE BIG
CONCERN WILL BE CONTINUED FLOODING OVERNIGHT AND INTO EARLY THURSDAY
AND THE 4TH OF JULY ACTIVITIES OCCURRING IN THE AREA. IT IS EXTREMELY
IMPORTANT THAT ANYONE DRIVING...ESPECIALLY IN THE DARK...REFER TO
THE NWS ATLANTA WEBSITE /WWW.WEATHER.GOV/ATLANTA/ OR LOCAL TV MEDIA
OUTLETS BEFORE HITTING THE ROADS. DO NOT DRIVE THROUGH FLOODED
ROADWAYS OR AROUND BARRICADES! AGAIN...THIS EVENT HAS THE POTENTIAL
TO DEVELOP INTO A DANGEROUS SITUATION. PLEASE STAY ALERT TO CHANGING
CONDITIONS...AND IF VISITING OR TRAVELING AROUND NORTH AND CENTRAL
GEORGIA...PLEASE BE FAMILIAR WITH THE COUNTY YOU ARE IN...AND BE
AWARE OF ANY CREEKS...RIVERS...OR STREAMS YOU MAY BE LOCATED NEAR.

AVIATION...
18Z UPDATE...
BAND OF HEAVY PRECIPITATION STARTING TO SET UP ROUGHLY ALONG AND
WEST OF THE INTERSTATE 85 CORRIDOR. WIDESPREAD SHOWERS AND
EMBEDDED THUNDERSTORMS WILL BE LIKELY THROUGH EARLY FRIDAY. HAVE
TAKEN DOWN PREVAILING VSBYS TO MVFR...BUT LIKELY IFR/LIFR
CIGS/VSBYS POSSIBLE WITHIN HEAVIER TSRA.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  81  70  84 / 100 100  70  70
ATLANTA         69  77  69  81 / 100 100  90  70
BLAIRSVILLE     65  73  65  78 / 100 100 100  70
CARTERSVILLE    70  77  69  81 / 100 100 100  90
COLUMBUS        71  79  70  84 / 100 100  80  70
GAINESVILLE     68  76  68  81 / 100 100  90  70
MACON           72  83  70  87 / 100 100  60  60
ROME            70  77  69  80 / 100 100 100  80
PEACHTREE CITY  70  78  69  82 / 100 100  90  70
VIDALIA         73  87  72  89 /  80  70  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...NLISTEMAA
LONG TERM....DEESE
AVIATION...NLISTEMAA
HYDROLOGY...31
Hazardous weather outlook, Jul 3, 6:24 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 AM EDT WED JUL 3 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
624 AM EDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
LARGE UPPER LEVEL TROUGH CENTERED JUST WEST OF THE MISSISSIPPI
RIVER VALLEY IS PUMPING MOISTURE LADEN AIR FROM THE GULF AND
ATLANTIC ACROSS NORTH AND CENTRAL GEORGIA. THIS MOIST FLOW PATTERN
IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. WITH DEWPOINTS IN THE
UPPER 60S TO LOWER 70S AND INSTABILITIES INCREASING THROUGH THE
AFTERNOON HOURS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS THE AREA TODAY. THESE STORMS MAY TRAIN OVER
AREAS THAT HAVE ALREADY RECEIVED 2 OR MORE INCHES OF PRECIPITATION
ALL READY. IF THIS OCCURS...RIVER AND FLASH FLOODING WILL BE AN
ISSUE TODAY.

WEATHER HAZARDS EXPECTED...

THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...WIND GUSTS TO 50
MPH OR GREATER...HEAVY RAINFALL...FLASH FLOODING...AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

...PROLONGED HEAVY RAINFALL EVENT LIKELY WEDNESDAY THROUGH
SATURDAY...

A PLUME OF RICH MOISTURE AND UNSEASONABLY STRONG UPPER LEVEL FLOW
WEDNESDAY THROUGH SUNDAY WILL ALLOW FOR STRONG TO SEVERE STORMS
TO DEVELOP ACROSS THE STATE. A FLASH FLOOD WATCH IS IN EFFECT FOR
NORTH AND CENTRAL GEORGIA FOR GENERALLY WEDNESDAY THROUGH FRIDAY
MORNING. PERSONS PLANNING OUTDOOR ACTIVITIES DURING THIS
TIME...INCLUDING FOURTH OF JULY EVENTS...SHOULD MONITOR THE LATEST
FORECASTS.

WEATHER HAZARDS EXPECTED...

VERY HEAVY RAINFALL...FLASH FLOODING...PROLONGED RIVER FLOODING...FREQUENT
DANGEROUS LIGHTNING...WIND GUSTS TO 60 MPH OR GREATER AND HAIL
WILL BE POSSIBLE WITH STORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 3, 2:57 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLOOD            8 E CANTON              34.24N 84.35W
07/03/2013                   CHEROKEE           GA   EMERGENCY MNGR

            THE ROAD IS FLOODED AT CAMPGROUND AND DREW ROAD.

0238 PM     NON-TSTM WND DMG CANTON                  34.24N 84.49W
07/03/2013                   CHEROKEE           GA   EMERGENCY MNGR

            TREES ARE REPORTED DOWN ACROSS THE COUNTY MAINLY DUE TO
            THE EXCESSIVE RAINFALL AND SATURATED GROUND. BRIEF WIND
            GUSTS TO AROUND 30 MPH OCCURED IN THE AREA. .

&&

GWETZEL
Local storm report, Jul 3, 3:08 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      BUCHANAN                33.80N 85.19W
07/03/2013                   HARALSON           GA   EMERGENCY MNGR

            TWO ROADS WERE CLOSED DUE TO FLASH FLOODING. A COUPLE OF
            CREEKS WERE ALSO TEMPORARILY OUT OF THEIR BANKS.

&&

RWILLIS
Local storm report, Jul 3, 3:10 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       3 W ATLANTA             33.75N 84.44W
07/03/2013  M2.10 INCH       FULTON             GA   ASOS

            THIS IS A 6 HOUR TOTAL RECORDED AT FULTON COUNTY AIRPORT
            FROM 8 AM TO 2 PM.

&&

GWETZEL
Local storm report, Jul 3, 3:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            LAGRANGE                33.04N 85.03W
07/03/2013                   TROUP              GA   BROADCAST MEDIA

            FLOODING IS OCCURING ON SOUTH GREENWOOD STREET IN
            LAGRANGE.

&&

GWETZEL
Local storm report, Jul 3, 3:36 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      WORKMORE                31.94N 82.94W
07/02/2013                   TELFAIR            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A COUPLE OF ROAD CLOSURES
            ACROSS THE COUNTY DUE TO WATER COVERING ROADWAYS.

&&

RWILLIS
Special weather statement, Jul 3, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED JUL 3 2013

GAZ109-110-032045-
412 PM EDT WED JUL 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TELFAIR AND
DODGE COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHINA HILL...MOVING NORTH AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR AND DODGE COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CHINA HILL...TEMPERANCE...
RHINE...MILAN AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3185 8318 3188 8318
      3189 8320 3193 8322 3195 8325 3212 8323
      3208 8297 3179 8305
TIME...MOT...LOC 2013Z 190DEG 18KT 3184 8315

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 10:30 PM EDTSpecial Weather StatementFFCTowns45 min
Jul 2, 10:42 PM EDTRiver Flood WarningFFCForsyth, Fulton63 hr
Jul 2, 11:22 PM EDTSpecial Weather StatementFFCMurray, Whitfield68 min
Jul 3, 9:51 AM EDTSpecial Weather StatementFFCHaralson, Polk54 min
Jul 3, 10:15 AM EDTFlash Flood WarningFFCHaralson2 hr
Jul 3, 12:00 PM EDTFlash Flood WarningFFCCoweta, Heard, Troup3 hr
Jul 3, 12:10 PM EDTFlash Flood WarningFFCHaralson6 hr
Jul 3, 1:24 PM EDTFlash Flood WarningFFCCarroll, Cherokee, Cobb, Douglas, Fulton6 hr
Jul 3, 1:46 PM EDTSpecial Weather StatementFFCButts, Monroe29 min
Jul 3, 2:16 PM EDTFlash Flood WarningFFCCherokee, Dawson, Fannin, Forsyth, Fulton, Gilmer and 3 more6 hr
Jul 3, 2:17 PM EDTRiver Flood WarningFFCForsyth15 hr
Jul 3, 2:28 PM EDTRiver Flood WarningFFCCobb6 hr
Jul 3, 2:55 PM EDTFlash Flood WarningFFCCoweta, Heard, Meriwether, Troup6 hr
Jul 3, 4:28 PM EDTFlash Flood WarningFFCWilkes6 hr
Jul 3, 4:31 PM EDTFlash Flood WarningFFCBaldwin, Wilkinson6 hr
Jul 3, 5:31 PM EDTFlash Flood WarningFFCBanks, Dawson, Hall, Lumpkin, Towns, Union and 1 more6 hr

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.